Scientific Library of Tomsk State University

   E-catalog        

Normal view MARC view

Journal of the American Mathematical Society

Contributor(s): American Mathematical SocietyMaterial type: Continuing resourceContinuing resourcePublication details: Providence American Mathematical Society 2007-ISSN: 0894-0347Subject(s): математика
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Call number Vol info Status Date due Barcode
Выдается в читальный зал Книгохранилище 1 Available

This is a serial

There are 1 subscription(s) associated with this title.

At library: Научная библиотека ТГУ

This subscription is closed.

Location: Книгохранилище

vol 20 no. 1-4 год 2007 месяц 01-10

Subscription from: 01/01/2007 to: now (current)

The 5 latest issues for this subscription:

Issue # Publication date Received date Status Note

More details

There are no comments on this title.

to post a comment.